# SDR SWAA2021070280133

- Difficulty date: June 4, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500A+6-10; RBL25; WL186; Z-CHANNEL; CORROSION,   REMOVED CORROSION FROM FORWARD CARGO Z ANGLE AT STA 500A+6' TO 500A+10' RBL 24 AND VERIFIED CORROSION REMOVAL WITH 10X MAG. IAW SRM 51-10-02 MEASURED MATERIAL LOSS, ORIGINAL MATERIAL THICKNESS .040 LOSS OF .008 WITH .032 REMAINING IS OUT OF LIMITS IAW SRM 53-00-53-1A-2; [02] VERIFIED STEP 1; [03] UPDATED MEASUREMENTS; [04] REMOVED FORWARD CARGO RIGHT HAND Z ANGLE AT STA 500A TO 500D IAW SRM 51-40-02; [05] VERIFIED MATERIAL AS BAC1496-444 7075-T62 IAW SRM 53-30-53-0I-2 LOCATED AND DRILLED UP NEW Z ANGLE IAW SRM 51-40-05-0G-0 AND DWG 143A7501.  TREATED AND PRIMED Z ANGLE IAW DRAWING 143A7501-189 REV A.
